# SDR DXTA2018030800690

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 10,776 hours, 7,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR AFTER TAKEOFF, STRONG ODOR AT HIGH POWER SETTING, RIGHT OIL TEMP 20 DEGREES HIGHER THAN LEFT ENGINE. AFTER LEVEL OFF SMELL WENT AWAY AND RIGHT OIL TEMP DECREASED RAPIDLY TO MATCH LEFT ENGINE. OPERATED AIRCRAFT AT HIGH POWER SETTING WITH ENGINES SET TO HP, LP, AND NORMAL. ENGINE AND AIRFRAME ANTI-ICE ON AND OFF. APU ON AND OFF, APU BLEED ON AND OFF. NO PERCEPTIBLE ODOR NOTED.
